# SDR DXTA2010112204313

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 8,812 hours, 7,322 cycles
- Engine: Pwa JT15D5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL, BRAKES FELT "GRABBY".  UPON POST FLIGHT INSP, FOUND LT MAIN GEAR STRUT WET AND FLUID DRIPPING FROM MAIN STRUT INBD SIDE OF STRUT.  LT STRUT IS LESS THAN A CREDIT CARDS WIDTH.  RESEALED LT STRUT AND SERVICED.  R & R LT BRAKE ASSY.  R & R LT MAIN WHEEL ASSY.  ALL SERVICING LEAK AND OPS CHECK GOOD.  REF MM 32-10-02, 32-42-01, 32-41-01.
